Aa
A
A
Close
Avatar universal
Vision problems for anyone during withdrawal?
I am on day 3 of detox off of Vicodin.  Yesterday my vision was fine, today I can't see anything.  I can barely read the computer screen.  Very blurry!  Has anyone else experienced this?  It is really freaking me out.  I do not have vision problems normally, I do not even wear glasses.  Any help would be great.  Thanks!
Cancel
21 Answers
Page 1 of 1
1802044 tn?1316007025
Hi Lily,

I'm on my second day of oxy detox.  I'm not sure if our side effects are supposed to be similar or not but I also have blurry vision/dizziness that occurs off and on throughout the day.  I'm just attributing all of this to the withdrawl, and hope that it will be back to normal soon.  I wish I knew more, I just know I'm suffering with you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks for the reply.Congratulations on day 2!   I feel like I have no control over anything!  My motor skills are all over the place, dizzy, walking like I am drunk and I'm not.  The vision thing is really messing with me though.  Reading this board really helps.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
617347 tn?1331296681
yeah, i have read about  blurry sight from some people since i am here, Lily... i did have some blurry moments too but if it gets worse, check it with your doctor ok ?  also washing the eyes with camomile infusion is good
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Absolutely...methadone detox gave me double/ blurry vision, it will pass
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1200450 tn?1317500467
Hey I'm on day 13 of vicodin withdrawal and I'm still having lots of dizziness and vision problems. I still don't feel normal. I almost feel like I'm high all the time but not in a good way. Like foggy, dizzy and disoriented. So I know exactly what your going through. I've been trying out different supplements and today I took ginko biloba and ginseng and it really seemed to help.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1802044 tn?1316007025
thats exactly what im feeling luciddreamgrl. i dont know how else to describe it other than that. really *****. fu.ck drugs!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1200450 tn?1317500467
Glad to know I'm not alone! I've always hated the high of weed. It gives me anxiety and panic attacks and makes me feel foggy. That's what I feel like. high on Weed all day. Not able to focus. I wish I knew how long this would last. If I could just have a clear head I could deal with the lack of energy. Hope you are feeling better soon.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1035252 tn?1427231433
hey...your blood pressure is elevated during detox and high enough blood pressure can cause blurry vision...keep an eye on it, but I know I had it when I was detoxing from even a low dose....hope it gets better!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1802044 tn?1316007025
ok i think you're the female version of me.  i tried weed a few times over the years, never a good experience. same thing as you described, and thats how i feel now too.  the only plus side with the weed i was able to sleep it off... with this restlessness its terrible. its taking everything in me not to go downstairs and pop a pill. i hate this. we'll get through it together. be strong friend.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1741355 tn?1311461556
Hello yes I believe the "blurry" vision is normal think it has something to do with blood pressure...I had the same symptoms on and off my first couple weeks on a positive note im 62 days and my vision is back to normal...your body is going through so much right now tough it out it does get better!!!  Good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1200450 tn?1317500467
Jmoney what day are you on? How many days clean? Were you on vic's also?

Methsuxbad: I had BP meds when I first came off the vics. Then my bp dropped too low so I took it off. I work for fire rescue so I regularly take my BP throughout the day and it's been completely normal. When I have my panic attacks it gets a bit higher but not dangerous or anything. That's why I'm trying to figure out why the heck I have the dizziness and blurry vision. It's kind of starting to scare me. At 13 days shouldn't I be past this part?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1802044 tn?1316007025
Im only on day 2. I've been off the percs since sunday night, taking up to 50mg of oxy a day for ~6months.  I feel like dying right now.  My girlfriend just got here and I'm incapable of showing emotion.  I just hurt so bad.  She's downstairs talking to my parents while I'm in my room on these forums and trying to control my anxiety.  I can't believe I let this happen to myself... god I just want to feel normal again.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1200450 tn?1317500467
I don't want to hijack this post from the OP so I'm gonna send you a private message ok? Hang in there.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1741355 tn?1311461556
If its getting worse may be best to see your doctor...although I think its normal to have these spells better to air on the side of caution...I can tell you I had the blurry vision and dizziness throughout the first 30 days but I was coming off methadone...if its worring you get it checked out...  good luck and wishing you better days!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
HI  dont panic about the vision thing I got it for about a month on and off I would see double or like a gost vision in between the lines when I read
a lot of peope get this detoxing it can also cause some mind bending headaches hang in there and keep posting for support good luck and God bless,......Gnarly
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hey, hi. Know this was a while ago, but did your vision ever get better? I have been having the same thing for a month and a half now, about the same time I started to wean off.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Have the same problem now so forgive any typos. Day 3 of subutex or buprenorphine withdrawal can't see a damned thing any normally have 20 20 vision. 2 years Bach during a methadone withdrawal it took 6 weeks to return. I even went and bought reading glasses which will have dig up again.
Comment
Cancel
Comment
Avatar universal
Hi I been on a 3 week detox after quitting cigs and caffeine it is now week 4 and I have blurry vision and ear aches. I started the detox to help quit cigs and to get all the different meds that I took for a stomach ulcer that put the right side of my body in shock so I started the detox with a two week liquid diet and the last two weeks being able to eat solids again. Since the detox I have movement back on the right side of my body but now blurry vision. I saw an eye doctor and they said everything looks normal. Yet I still see spots Im now making an appt with a neurologist. Has anyone gone through this before .
Comment
Cancel
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I am having the same problem I am not quiting I am just slowing down and I am unbalanced and vision is blurry I also have been falling a sleep while driving I had to walk home yesterday because I was on my bike
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I've been on and off suboxone. had 3 surgeries in a month and a half and had to go on pain meds. boom!  had to go on subs. immediately out of hospital. the withdrawal isn't so bad with them, but the double vision makes me crazy.im on such an amazingly low dose of sub .50 mg every 12 or so hrs. but at about 6 hrs after taking it my eyes start to go screwy. and even the low dose of sub only relieves a little bit for a little while,cant even watch tv. when I was on pain meds, my eyes were fine... this sux. but the alternative is being a junkie or staying on a high dose of sub. this is gonna be a few weeks or months of this from past experience. once you are addicted to this ****, your brain goes right back to dope mode even when you use it the "proper" way.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hi and welcome to the forum.....well the vision thing is normal for detoxing ....I had dobble vision wile trying to read when I  detoxed off methadone ....keep a eye on your blood pressure it often goes up and will cause that to happen ,,,,jut know with time it will get better keep posting for support
>>>>>>>>>>>>>>>>>>>>>>>Gnarly<<<<<<<<<<<<<<<<<<<<
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I'm on day 3 detoxing from methadone, cold turkey, and the vision thing is something I had no idea to expect.  Just reading these posts are a great help.  Thanks!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources